Correction to the article on the embedded associated primes of monomial ideals

Sayedsadeghi, Mirsadegh and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2023) Correction to the article on the embedded associated primes of monomial ideals. Rocky Mountain Journal of Mathematics, 53 (5). pp. 1657-1659. ISSN 0035-7596 (Print) 1945-3795 (Online)

Full text not available from this repository. (Request a copy)


Let I ⊂ R = K[x1, . . ., xn] be a monomial ideal, m = (x1, . . ., xn), t a positive integer, and y1, . . ., ys be distinct variables in R such that, for each i = 1, . . ., s, m \ yi ∈/ Ass(R/(I \ yi)t), where I \ yi denotes the deletion of I at yi. It is shown in Theorem 3.4 of the article in question that m ∈ Ass(R/It) if and only if Formula presented. As an application of Theorem 3.4, it is argued in Theorem 3.6 that under certain conditions, every unmixed König ideal is normally torsion-free. In addition, Theorem 3.7 states that under certain conditions a square-free monomial ideal is normally torsion-free. It turns out that these conditions are not enough to obtain the desired statements in Theorems 3.6 and 3.7. We update these conditions to validate the conclusions of Theorems 3.6 and 3.7. For this purpose, it is enough for us to replace the expression “m \ xi ∈/ Ass(R/(I \ xi)t)” with the new expression “I \ xi is normally torsion-free”. It should be noted that the previous proofs are still correct.
Item Type: Article
Uncontrolled Keywords: associated primes; corner elements; König ideals; normally torsion-free ideals; strong persistence property
Divisions: Faculty of Engineering and Natural Sciences > Academic programs > Computer Science & Eng.
Faculty of Engineering and Natural Sciences
Depositing User: Ayesha Asloob Topaçoğlu
Date Deposited: 05 Feb 2024 13:25
Last Modified: 05 Feb 2024 13:25

Actions (login required)

View Item
View Item